# SDR GTIA2019052403366

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 41,228 hours, 22,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING DESCENT THROUGH 11000 FEET TURNED PACK 1 OFF AND SMELL WENT AWAY-OPERATED PACK 1 AND 2 FOR 30 MINS COULD NOT REPLICATE. AS PRECAUTIONARY PERFORMED DECONTAMINATION OF PACK SYSTEM IAW AMM 21-00-00. NO FAULTS FOUND AT THIS TIME. OPS CHECK GOOD.
